Document Detail


On existence theorems for nonlinear equations involving noncompact mappings.
MedLine Citation:
PMID:  16591859     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
In this note we present two new theorems concerning the solvability of nonlinear equations in normed linear spaces involving either K-coercive pseudo-A-proper mappings (Theorem 1) or their uniform limits (Theorem 2). These theorems are then used to obtain certain known as well as new existence results for various special classes of equations involving, for example, A-proper and P-compact operators; K-monotone, quasi-K-monotone and pseudo-K-monotone operators; monotone and others.
Authors:
W V Petryshyn
Related Documents :
24723839 - Stability analysis of impulsive control systems with finite and infinite delays.
24032879 - Random walk with priorities in communicationlike networks.
23226249 - Higher-order spike triggered analysis of neural oscillators.
23836949 - Rectangular groupoids and related structures.
24726779 - On the use of continuous relative phase: review of current approaches and outline for a...
23004829 - Random walks on temporal networks.
18532639 - Transverse vibration of prestressed beams: an experimental technique for the determinat...
21361619 - Fiber optic sensing technology for detecting gas hydrate formation and decomposition.
25153029 - Polarization-selective coupling to long-range surface plasmon-polariton waveguides.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Proceedings of the National Academy of Sciences of the United States of America     Volume:  67     ISSN:  0027-8424     ISO Abbreviation:  Proc. Natl. Acad. Sci. U.S.A.     Publication Date:  1970 Sep 
Date Detail:
Created Date:  2010-06-29     Completed Date:  2010-06-29     Revised Date:  2010-09-14    
Medline Journal Info:
Nlm Unique ID:  7505876     Medline TA:  Proc Natl Acad Sci U S A     Country:  United States    
Other Details:
Languages:  eng     Pagination:  326-30     Citation Subset:  -    
Affiliation:
DEPARTMENT OF MATHEMATICS, RUTGERS UNIVERSITY, NEW BRUNSWICK, NEW JERSEY 08903.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Superconductivity: The Transition Temperature Peak Below Four Electrons per Atom.
Next Document:  Overt and Covert Effects of Endogenous and Exogenous Ecdysone in Puparium Formation of Flies.